Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Counting problem on wind-tree models

Angel Pardo

Geometry & Topology 22 (2018) 1483–1536
Bibliography
1 J S Athreya, A Eskin, A Zorich, Right-angled billiards and volumes of moduli spaces of quadratic differentials on P1, Ann. Sci. Éc. Norm. Supér. 49 (2016) 1311 MR3592359
2 A Avila, P Hubert, Recurrence for the wind-tree model, (2013)
3 C Boissy, Configurations of saddle connections of quadratic differentials on ℂℙ1 and on hyperelliptic Riemann surfaces, Comment. Math. Helv. 84 (2009) 757 MR2534479
4 J Chaika, A Eskin, Every flat surface is Birkhoff and Oseledets generic in almost every direction, J. Mod. Dyn. 9 (2015) 1 MR3395258
5 N Chevallier, J P Conze, Examples of recurrent or transient stationary walks in d over a rotation of 𝕋2, from: "Ergodic theory" (editor I Assani), Contemp. Math. 485, Amer. Math. Soc. (2009) 71 MR2553210
6 V Delecroix, Divergent trajectories in the periodic wind-tree model, J. Mod. Dyn. 7 (2013) 1 MR3071463
7 V Delecroix, P Hubert, S Lelièvre, Diffusion for the periodic wind-tree model, Ann. Sci. Éc. Norm. Supér. 47 (2014) 1085 MR3297155
8 V Delecroix, A Zorich, Cries and whispers in wind-tree forests, preprint (2015) arXiv:1502.06405
9 P Ehrenfest, T Ehrenfest, Begriffliche Grundlagen der statistischen Auffassung in der Mechanik, IV 2 II, Heft 6, Art. 32 (1912) MR0106571
10 A Eskin, M Kontsevich, A Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 207 MR3270590
11 A Eskin, J Marklof, D Witte Morris, Unipotent flows on the space of branched covers of Veech surfaces, Ergodic Theory Dynam. Systems 26 (2006) 129 MR2201941
12 A Eskin, H Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems 21 (2001) 443 MR1827113
13 A Eskin, H Masur, M Schmoll, Billiards in rectangles with barriers, Duke Math. J. 118 (2003) 427 MR1983037
14 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials : the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. 97 (2003) 61 MR2010740
15 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, preprint (2013) arXiv:1302.3320
16 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
17 G Forni, A geometric criterion for the nonuniform hyperbolicity of the Kontsevich–Zorich cocycle, J. Mod. Dyn. 5 (2011) 355 MR2820565
18 G Forni, C Matheus, Introduction to Teichmüller theory and its applications to dynamics of interval exchange transformations, flows on surfaces and billiards, J. Mod. Dyn. 8 (2014) 271 MR3345837
19 G Forni, C Matheus, A Zorich, Lyapunov spectrum of invariant subbundles of the Hodge bundle, Ergodic Theory Dynam. Systems 34 (2014) 353 MR3233697
20 K Frączek, C Ulcigrai, Non-ergodic –periodic billiards and infinite translation surfaces, Invent. Math. 197 (2014) 241 MR3232007
21 E Goujard, Siegel–Veech constants for strata of moduli spaces of quadratic differentials, Geom. Funct. Anal. 25 (2015) 1440 MR3426059
22 H W Gould, Combinatorial identities, Henry W Gould (1972) MR0354401
23 E Gutkin, C Judge, Affine mappings of translation surfaces: geometry and arithmetic, Duke Math. J. 103 (2000) 191 MR1760625
24 J Hardy, J Weber, Diffusion in a periodic wind-tree model, J. Math. Phys. 21 (1980) 1802 MR575616
25 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
26 H Masur, Lower bounds for the number of saddle connections and closed trajectories of a quadratic differential, from: "Holomorphic functions and moduli, I" (editors D Drasin, C J Earle, F W Gehring, I Kra, A Marden), Math. Sci. Res. Inst. Publ. 10, Springer (1988) 215 MR955824
27 H Masur, The growth rate of trajectories of a quadratic differential, Ergodic Theory Dynam. Systems 10 (1990) 151 MR1053805
28 H Masur, A Zorich, Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials, Geom. Funct. Anal. 18 (2008) 919 MR2439000
29 M Schmoll, On the asymptotic quadratic growth rate of saddle connections and periodic orbits on marked flat tori, Geom. Funct. Anal. 12 (2002) 622 MR1924375
30 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982) 201 MR644019
31 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
32 W A Veech, The billiard in a regular polygon, Geom. Funct. Anal. 2 (1992) 341 MR1177316
33 W A Veech, Siegel measures, Ann. of Math. 148 (1998) 895 MR1670061
34 Y B Vorobets, Ergodicity of billiards in polygons, Mat. Sb. 188 (1997) 65 MR1462024
35 Y Vorobets, Periodic geodesics on generic translation surfaces, from: "Algebraic and topological dynamics" (editors S Kolyada, Y Manin, T Ward), Contemp. Math. 385, Amer. Math. Soc. (2005) 205 MR2180238
36 A Wright, Translation surfaces and their orbit closures: an introduction for a broad audience, EMS Surv. Math. Sci. 2 (2015) 63 MR3354955
37 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104